# SDR CA030107018

- Difficulty date: December 24, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,359 hours
- Engine: Cont TSIO360E
- System (JASC): 2140 · Heating System
- Part: Line
- Part number: 3716742
- Condition: Corroded
- Location: Heater Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GROUND RUN FOR CALIBRATION OF AN UNRELATED SYSTEM THE ENGINEER NOTICED A STRONG FUEL SMELL IN THE CABIN. THE SOURCE WAS FOUND TO BE A CORRODED HEATER FUEL LINE AT APPROXIMATELY FS 165. THE CARPET AHEAD OF PASSENGER SEAT NR 6 WAS SOAKED WITH FUEL.
